# SDR UPS405422

- Difficulty date: February 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Web
- Condition: Cracked
- Location: Bs 1620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CRACK IN LOWER FRAME WEB AT BS 1620 NEAR S-49/48 RT.  REMOVED DAMAGED SECTION OF FRAME WEB AND REPAIRED IAW SRM 51-40-02 FIG 1.
